# SDR C2XA00BT042

- Difficulty date: July 3, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N69902
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 385
- System (JASC): 2420 · AC Generation System
- Part: Inverter
- Part number: 559012A
- Condition: Failed
- Location: E/E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

EWR - FLT 3376 - CREW REPORTED ELECTRICAL SMOKE WARNING ON SHORT FINAL.  MAINTENANCE TROUBLESHOT AND FOUND BAD NR 2 INVERTER.  REMOVED AND REPLACED NR 2 INVERTER.  OPS CHECKED SYSTEM GOOD.  (M)
